# SDR CALA2022082402162

- Difficulty date: August 24, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 69,931 hours, 29,725 cycles
- System (JASC): 3251 · Steering Unit
- Part: Spring
- Part number: NA
- Condition: Missing
- Location: Nose Gear Bypass
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 NOSE GEAR BYPASS LEVER ONE SPRING CLIP MISSING OUT OF TWO...SEE PHOTO PHOTO ADDED INSTALLED NEW SPRING CLIP AT NLG BYPASS LEVER...REF IPC 32-51-12-01E.
